# SDR IPXA2024101206466

- Difficulty date: May 3, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N373047
- Part serial: 102870
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ABOVE APU EXHAUST STATION 1941.0-1963.8 HAS DELAM ON INNER SKIN TOP CENTER. (148N3730-47). INSTALLED NEW SKIN ASSY PANEL (P/N 148N3730Y47 BATCH: 0004316631) ABOVE APU EXHAUST STATION 1941.0-1963.8 REF B757-200PF SRM 51-40-02-0G-0 AND DWG: 148N3730. RE-INSTALLED APU FUEL LINE DRAIN MAST AT APU SKIN PANEL R/H PER REF 757-200 AMM TASK 28-25-05-404-162. PRODUCTION AUDIT C/W
